Translator Disclaimer
2012 The Approximate Solution of Fractional Fredholm Integrodifferential Equations by Variational Iteration and Homotopy Perturbation Methods
Abdelouahab Kadem, Adem Kilicman
Abstr. Appl. Anal. 2012(SI01): 1-10 (2012). DOI: 10.1155/2012/486193

Abstract

Variational iteration method and homotopy perturbation method are used to solve the fractional Fredholm integrodifferential equations with constant coefficients. The obtained results indicate that the method is efficient and also accurate.

Citation

Download Citation

Abdelouahab Kadem. Adem Kilicman. "The Approximate Solution of Fractional Fredholm Integrodifferential Equations by Variational Iteration and Homotopy Perturbation Methods." Abstr. Appl. Anal. 2012 (SI01) 1 - 10, 2012. https://doi.org/10.1155/2012/486193

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1242.65284
MathSciNet: MR2926875
Digital Object Identifier: 10.1155/2012/486193

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top